# SDR FDEA201911012809

- Difficulty date: November 1, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,212 hours, 25,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1681 TO 1720, SHEAR DECK, LT SIDE FROM BL 0 TO LBL 58.0, HAVE   SEVERAL POINTS OF CORROSION.  REMOVED THE CORROSION ON SHEAR DECK IAW  SRM 51-10-02.   ALL AREA'S EXCEPT AT BS 1688, LBL 50 WERE FOUND TO BE IN LIMITS IAW SRM 53-00-51-1A FIG 101.  AT BS 1688, LBL 50,  FABRICATED A REPAIR  DOUBLER AND INSTALLED IAW SRM 53-60-51-2R, REP 2, ALT 1.
